MAUDE Adverse Event Report: RESTOR3D, INC. ITOTAL IDENTITY CR; TOTAL KNEE REPLACEMENT

RESTOR3D, INC. ITOTAL IDENTITY CR; TOTAL KNEE REPLACEMENT
Model Number POV0113509
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Repeated dislocation, leading to revision surgery may be indicative of malpositioning of the articulating components (femoral relative to patella).Moreover, soft-tissue complications, outside the scope of the implant and instrument systems provided by restor3d are possible contributory factors.The implants were all manufactured according to specification.
 
Event or Problem Description
Patient called manufacturer to report "kneecap/patella dislocation" leading to revision surgery of the entire construct within 10 months of the index tka surgery.Repeated dislocation, leading to revision surgery.

Brand Name
ITOTAL IDENTITY CR
Common Device Name
TOTAL KNEE REPLACEMENT
Manufacturer (Section D)
RESTOR3D, INC.
600 research drive
wilmington MA 01887
Manufacturer (Section G)
RESTOR3D, INC.
wilmington MA 01887
Manufacturer Contact
brianna gabbard
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key25512145
Report Number3014833750-2026-00016
Device Sequence Number10589207
Product Code JWH
UDI-Device IdentifierM572POV0113509011
UDI-PublicM572POV0113509011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/30/2026
Device Model NumberPOV0113509
Device Lot Number1666385
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown